logo Blog50.com
Blog 50 est un service gratuit offert par Notre Temps

29/07/2011

Norwegian cruise - day 4

Photos and text © Michel Lebel and Co

It's the big day we have to cross the Arctic Circle (66°33'N N) between 6:30 am and 8:00 am - > awakening at 5:45 am...

While waiting for stopover in:

Bronnoysund: 1:30 am - > 1:45 am (15 minutes of stop),
Sandnessjoen: 3:45 am - > 4:15 am (30 minutes of stop),
Nesna: 5:25 am - > 5:30 am (5 minutes of stop),
Ornes: 9:25 am - > 9:30 am (5 minutes of stop).

In fact we shall cross it at 7:23 am ' 19 ". The weather is wonderful and we can admire the globe which marks the point with it.

IMGP3232.JPG
IMGP3236.JPG

Then preparation for action: Further to the withdrawal of two participants for the excursion in Svartisen (departure 8:30 am) we prevent us at 8:15 am that we are expected for transshipment, immediate, on a boat of lesser importance which is going to reunite the foot of the glacier after one hour of navigation then 20mn of walking... The landscape is magic and charming!!! We do not grow tired of admiring it by hoping that its top takes out clouds. In fact of " black ice" (translation of Svartisen) we admire a glacier similar to our alpine glaciers but in more we have a whole climate of legend which surrounds it and it's what gives it, still, more charm.

IMGP7648.JPG

IMGP3249.JPG

IMGP3253.JPG

IMGP3263.JPG

IMGP3266.JPG

IMGP3278.JPG
IMGP3281.JPG

We take back the boat at about 11:30 am to join Polarlys which waits for us alongside the quay to Bodo. We shall take advantage of it to admire the magnificent coast of Helgeland and perceive eagles white-tailed fishermen there.

We join the ship at 2:30 pm which made stopover for Bodo from 12:30 am till 3:00 pm (2:30 am of stop)...

We take back the road of the North, by crossing Vestfjorden during 3 hours.

 IMGP3316.JPG 

Dinner:

Then stopover in:

  • Stamsund: 7:00 pm - > 7:30 pm (30 minutes of stop),


  • Svolvaer: 9:00 pm - > 10:00 pm (the 1 hour of stop), where we shall discover magnificent houses on piles, dryers with cod...

     

    IMGP3324.JPG

    IMGP3326.JPG

    IMGP3339.JPG
    IMGP3341.JPG
    IMGP3331.JPG

    At about 11:45 pm we take the narrow (we shall make for it an about-turn which recovers from the exploit of the captain because he has only about twenty meters of laborer on each side!!!) of Raftsund who will drive us towards Trollfjord...

    IMGP3352.JPG
    IMGP3355.JPG
    IMGP3363.JPG

    We are beyond the polar circle and we should see the midnight sun but the overcast weather will be right of our expectation which will show itself fruitless... However we notice that the day does not lie down!!!

    IMGP3346.JPG

 

The next stage : Stokmarknes --> Skjervoy

  •  Muddle of Vestfjord on bruschetta with salad,
  • Spare rib in spices with chutney of apples, red cabbage, apples almond tarts in the oven and the sauce in the Porto,
  • Brown betty in the whipped cream and wipes toffy.

Les commentaires sont fermés.

 
Accueil Blog50 | Créez gratuitement votre blog | Avec notretemps.com | Toute l'info retraite | Internet facile | Vos droits | Votre argent | Loisirs | Famille Maison | Cuisine | Jeux | Services | Boutique